# SDR SWIA201335517

- Difficulty date: November 1, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 17 RIB UPPER SURFACE FWD WEB RIB CRACKED AT RIVET.  C-CHECK REPLACED FWD RIB WEB PN 120-17058-001 AT LT WING NR 17 RIB IAW SRM & AMM.
